From Hancock, Michigan, USA:
My 10 year old son, who has had diabetes for about a three years and has been on an insulin pump for a little over a year developed a rash on his arms as the start of warm weather arrived which he also had last Spring. His doctor prescribed an ointment, which helped and also he used sunscreen everyday as the doctor believes he is sensitive to the sun. Is there any correlation between his Humalog, diabetes, and sun sensitivity?
No relationship of any insulin to any sun sensitivity to my knowledge.
Original posting 10 May 2001
Posted to Other
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.